# SDR CALA9601188

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6500103
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,104 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO FOLLOWED BY LOSS OF PRESSURE ON NR 2 ENGINE WHILE EN ROUTE.   AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING. THE PUMP WAS REMOVED AND REPLACED, THE HYDRAULIC RESERVOIR WAS SERVICED, THE ENGINE WAS RUN AND ALL OPERATION AND LEAK CHECKS WERE GOOD.
